# SDR AALA201709209026

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 63,662 hours, 8,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410045091
- Part serial: 36210A7
- Condition: Low Pressure
- Location: R1 Door
- Part time: 36,618 hours, 4,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE IS LOW.  REMOVED AND REPLACED EPAS RESERVOIR (BOTTLE) PER AMM 52-11-22.  OPERATIONAL CHECK GOOD.
